# SDR FDEA201909122213

- Difficulty date: September 12, 2019
- Submitted: September 12, 2019
- Operation: Air carrier
- Aircraft: N971FD
- Make and model: Boeing 757-28A
- Aircraft serial: 26277
- Aircraft time: 49,522 hours, 16,681 cycles
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Probe
- Part number: 851JB
- Condition: Obstructed
- Location: Egt
- Part time: 43,482 hours, 12,822 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PDIS  971   77-00  6015   12SEP19  RIC  OPEN  U  LOGPAGES:3180701  CONTINUED FROM LOG PAGE 2966550, CONTINUED OPERATION OF RT ENG AT IDLE TO LANDING. FIRST INDICATION OF PROBLEM WAS 1 SEC AMBER EGT INDICATION ON RT ENG PRIOR TO THRUST REDUCTION. NO OTHER ACCOMPANYING EICAS ALERTS OR ENG EXCEEDANCE. SEE WRI 77-00 6014. FACT 12SEP19 05:37   RIC UPON INSPECTION OF THE #2 ENGINE P1 PROBE, FOUND EVIDENCE OF INSECT OBSTRUCTING P1 PROBE, REMOVED OBSTRUCTION WITH NITOGEN INSECT REMAINS CAUGHT IN PAPER TOWEL. RAN ENGINE AT POWER SETTING ALL ENGINE PARAMETERS NORMAL, ALSO PERFORMED BITE ON #2 EEC FAULT CODES 43 AND 47 DISPLAYED ALL WORK ACCOMPLISHED IAW FIM 73-21-00-3 AND 757 JRH. ACFT OK FOR SERVICE. SEE WRI 77-00/6014 FOR MORE INFO.
